MAUDE Adverse Event Report: BIMINI HEALTH TECH PROGEN PRP; AUTOMATED BLOOD CELL SEPARATOR

BIMINI HEALTH TECH PROGEN PRP; AUTOMATED BLOOD CELL SEPARATOR
Catalog Number F5PG015
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 04/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Transient swelling and redness which migrated from top of head to left front side, then to forehead, and finally to eyelids.
 
Additional Manufacturer Narrative
Practitioners who use this product just under the skin are intending to stimulate platelet activation by imitating the body's natural injury response, which is consistent with swelling and redness.This effect is well supported in the literature.Using prp in this manner, for hair growth in this case, is off label use.The device was not made available for investigation, nor were any pictures.

Brand Name
PROGEN PRP
Common Device Name
AUTOMATED BLOOD CELL SEPARATOR
Manufacturer (Section D)
BIMINI HEALTH TECH
420 stevens ave
suite 220
solana beach CA 92075
Manufacturer (Section G)
KMI IMI GROUP
4 autry
irvine, CA 92618
Manufacturer Contact
trevor denbo
420 stevens ave
suite 220
solana beach, CA 92075
8583864140
MDR Report Key17132072
Report Number3011277972-2023-00001
Device Sequence Number6457720
Product Code ORG
UDI-Device Identifier00850034511535
UDI-Public00850034511535
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK170136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberF5PG015
Device Lot Number0606224401-A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEXAMETHASONE INJECTIONORAL PREDNISONE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown